# SDR MASA2018080913470

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 38,601 hours, 28,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY PACK.
